# SDR CA150306007

- Difficulty date: March 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Faulty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AT THE BEGINNING OF THE TAKEOFF ROLL, THE CREW NOTICED HIGH OIL PRESS ON THE RIGHT ENGINE & ABORTED THE TAKEOFF.  THE ABORT WAS BELOW 80 KTS.  TROUBLESHOOTING ON GOING.
